Item 1 of 3 is selected.
Kroger Ibuprofen 200 mg Softgels
80 ctUPC: 0004126001293
Purchase Options
Located in AISLE 7
Product Details
Compare to active ingredient in Advil Liqui-Gels. When taken as directed, ibuprofen temporarily relieves minor aches and pains due to:
- Headache
- Muscle aches
- Backache
- Minor arthritis pain
- Menstrual cramps
- Toothache
- The common cold
Ratings and Reviews
Metro Market is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.